Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Thom modules and mod $ p$ spherical fibrations


Author: Carlos Broto
Journal: Proc. Amer. Math. Soc. 114 (1992), 1131-1137
MSC: Primary 55R05; Secondary 55S10
DOI: https://doi.org/10.1090/S0002-9939-1992-1065084-4
MathSciNet review: 1065084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that every finite Thom module over the ring of invariants of a finite nonmodular group can be realized as mod $ p$ cohomology of the Thom space of a spherical fibration.


References [Enhancements On Off] (What's this?)

  • [1] A. K Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer, Berlin and New York, 1972. MR 0365573 (51:1825)
  • [2] C. Broto, L. Smith, and R. E. Stong, Thom modules and pseudoreflection groups, J. Pure Appl. Algebra 60 (1989), 1-20. MR 1014604 (91c:55021)
  • [3] D. Handel, Thom modules, J. Pure Appl. Algebra 36 (1985), 237-252. MR 790616 (86k:55003)
  • [4] D. Kahn and S. Priddy, Applications of the transfer to stable homotopy theory, Bull. Amer. Math. Soc. 78 (1972), 981-987. MR 0309109 (46:8220)
  • [5] L. Smith and R. E. Stong, On the invariant theory of finite groups: Orbit polynomials and splitting principles, J. Algebra 110 (1987), 134-157. MR 904185 (88k:20077)
  • [6] D. Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974), 1-79. MR 0442930 (56:1305)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 55S10

Retrieve articles in all journals with MSC: 55R05, 55S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1065084-4
Keywords: Thom modules, spherical fibration, characteristic classes
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society